# SDR ASOA2016051314870

- Difficulty date: May 13, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 HAS CORROSION BETWEEN STRINGERS 25 - 27R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF LIMITS IAW SRM 53-21-06-101-002-A01. COMPLIED WITH EA 32-2016-084.
